# SDR 2005UALA01468

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 26,700 hours, 3,548 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT CEILING LIGHTS AT ROWS 12, 16, AND 17 INOP.  RELAMPED CEILING LAMPS.
